×

New iterative method: an application for solving fractional physical differential equations. (English) Zbl 1275.65046

Summary: The new iterative method with a powerful algorithm is developed for the solution of linear and nonlinear ordinary and partial differential equations of fractional order as well. The analysis is accompanied by numerical examples where this method, in solving them, is used without linearization or small perturbation which confirm the power, accuracy, and simplicity of the given method compared with some of the other methods.

MSC:

65L99 Numerical methods for ordinary differential equations
34A08 Fractional ordinary differential equations
35R11 Fractional partial differential equations
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
65N99 Numerical methods for partial differential equations, boundary value problems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Miller, K.; Ross, B., An Introduction to the Fractional Calculus and Fractional Diffrential Equations (1993), New York, NY, USA: John Wiley & Sons, New York, NY, USA
[2] Oldham, K. B.; Spanier, J., The Fractional Calculus (1974), London, UK: Academic Press, London, UK · Zbl 0428.26004
[3] Podlubny, I., Fractional Differential Equations, 198 (1999), San Diego, Calif, USA: Academic Press, San Diego, Calif, USA · Zbl 0918.34010
[4] Amairi, M.; Aoun, M.; Najar, S.; Abdelkrim, M. N., A constant enclosure method for validating existence and uniqueness of the solution of an initial value problem for a fractional differential equation, Applied Mathematics and Computation, 217, 5, 2162-2168 (2010) · Zbl 1250.34006
[5] Deng, J.; Ma, L., Existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations, Applied Mathematics Letters, 23, 6, 676-680 (2010) · Zbl 1201.34008
[6] Girejko, E.; Mozyrska, D.; Wyrwas, M., A sufficient condition of viability for fractional differential equations with the Caputo derivative, Journal of Mathematical Analysis and Applications, 381, 1, 146-154 (2011) · Zbl 1222.34007
[7] Ray, S. S.; Bera, R. K., Solution of an extraordinary differential equation by Adomian decomposition method, Journal of Applied Mathematics, 4, 331-338 (2004) · Zbl 1080.65069
[8] Dehghan, M.; Manafian, J.; Saadatmandi, A., Solving nonlinear fractional partial differential equations using the homotopy analysis method, Numerical Methods for Partial Differential Equations, 26, 2, 448-479 (2010) · Zbl 1185.65187
[9] Hashim, I.; Abdulaziz, O.; Momani, S., Homotopy analysis method for fractional IVPs, Communications in Nonlinear Science and Numerical Simulation, 14, 3, 674-684 (2009) · Zbl 1221.65277
[10] Odibat, Z.; Momani, S.; Xu, H., A reliable algorithm of homotopy analysis method for solving nonlinear fractional differential equations, Applied Mathematical Modelling, 34, 3, 593-600 (2010) · Zbl 1185.65139
[11] Hemeda, A. A., Homotopy perturbation method for solving partial differential equations of fractional order, International Journal of Mathematical Analysis, 6, 49-52, 2431-2448 (2012) · Zbl 1312.35181
[12] Hemeda, A. A., Homotopy perturbation method for solving systems of nonlinear coupled equations, Applied Mathematical Sciences, 6, 93-96, 4787-4800 (2012) · Zbl 1262.65138
[13] Esmaeili, S.; Shamsi, M.; Luchko, Y., Numerical solution of fractional differential equations with a collocation method based on Müntz polynomials, Computers & Mathematics with Applications, 62, 3, 918-929 (2011) · Zbl 1228.65132
[14] Hemeda, A. A., Variational iteration method for solving wave equation, Computers & Mathematics with Applications, 56, 8, 1948-1953 (2008) · Zbl 1165.65396
[15] Hemeda, A. A., Variational iteration method for solving non-linear partial differential equations, Chaos, Solitons and Fractals, 39, 3, 1297-1303 (2009) · Zbl 1197.35227
[16] Hemeda, A. A., Variational iteration method for solving nonlinear coupled equations in 2-dimensional space in fluid mechanics, International Journal of Contemporary Mathematical Sciences, 7, 37-40, 1839-1852 (2012) · Zbl 1254.76110
[17] Sakar, M. G.; Erdogan, F.; Yıldırım, A., Variational iteration method for the time-fractional Fornberg-Whitham equation, Computers & Mathematics with Applications, 63, 9, 1382-1388 (2012) · Zbl 1247.65138
[18] Doha, E. H.; Bhrawy, A. H.; Ezz-Eldien, S. S., Efficient Chebyshev spectral methods for solving multi-term fractional orders differential equations, Applied Mathematical Modelling, 35, 12, 5662-5672 (2011) · Zbl 1228.65126
[19] Doha, E. H.; Bhrawy, A. H.; Ezz-Eldien, S. S., A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order, Computers & Mathematics with Applications, 62, 5, 2364-2373 (2011) · Zbl 1231.65126
[20] Daftardar-Gejji, V.; Jafari, H., An iterative method for solving nonlinear functional equations, Journal of Mathematical Analysis and Applications, 316, 2, 753-763 (2006) · Zbl 1087.65055
[21] Hemeda, A. A., New iterative method: application to nth-order integro-differential equations, International Mathematical Forum, 7, 47, 2317-2332 (2012) · Zbl 1254.65132
[22] Hemeda, A. A., Formulation and solution of \(n\) th-order derivative fuzzy integrodifferential equation using new iterative method with a reliable algorithm, Journal of Applied Mathematics, 2012 (2012) · Zbl 1251.34015
[23] Saadatmandi, A.; Dehghan, M., A new operational matrix for solving fractional-order differential equations, Computers & Mathematics with Applications, 59, 3, 1326-1336 (2010) · Zbl 1189.65151
[24] Doha, E. H.; Bhrawy, A. H.; Ezz-Eldien, S. S., A new Jacobi operational matrix: an application for solving fractional differential equations, Applied Mathematical Modelling, 36, 10, 4931-4943 (2012) · Zbl 1252.34019
[25] Ghazanfari, B.; Ghazanfari, A. G.; Fuladvand, M., Modification of the homotopy perturbation method for numerical solution of nonlinear wave and system of nonlinear wave equations, The Journal of Mathematics and Computer Science, 3, 2, 212-224 (2011)
[26] Caputo, M., Linear methods of dissipation whose Q is almost frequency independent, part II, Journal of the Royal Society of Medicine, 13, 529-539 (1967)
[27] Cherruault, Y., Convergence of Adomian’s method, Kybernetes, 18, 2, 31-38 (1989) · Zbl 0697.65051
[28] Jerri, A. J., Introduction to Integral Equations with Applications (1999), New York, NY, USA: Wiley-Interscience, New York, NY, USA · Zbl 0938.45001
[29] Bhalekar, S.; Daftardar-Gejji, V., Convergence of the new iterative method, International Journal of Differential Equations, 2011 (2011) · Zbl 1239.34014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.